# SDR SWAA2023081185905

- Difficulty date: August 4, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 12,057 hours, 5,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CENTER AISLE OVERWING EMERGENCY SIGN AND L/H OVERWING EXTERIOR AFT LIGHT INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1670 IAW AMM 33-51-06. OPS CHECK GOOD.;[02] VERIFIED REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK WITH NEW FROM STOCK IAW AMM 33-51-06. OPS CHECK GOOD.;[03] INSTALLED RETURN AIR GRILLES AT 21ABC AND 21DEF IAW AMM 21-23-03.;[04] VERIFIED
